RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 4, Pages 576–580 (Mi jsfu272)  

This article is cited in 5 scientific papers (total in 5 papers)

Cauchy problem for multidimensional difference equations in lattice cones

Tatyana I. Nekrasova

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We formulated condition ensuring the existence and uniqueness of solutions of the Cauchy problem for multidimensional linear differential equations with constant coefficients in the lattice cone. Based on the concept of a fundamental solution we deduced the formulae for solution of this problem.

Keywords: multidimensional difference equation, Cauchy problem.

Full text: PDF file (146 kB)
References: PDF file   HTML file
UDC: 517.55+517.96
Received: 28.06.2012
Received in revised form: 28.07.2012
Accepted: 10.08.2012

Citation: Tatyana I. Nekrasova, “Cauchy problem for multidimensional difference equations in lattice cones”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012), 576–580

Citation in format AMSBIB
\Bibitem{Nek12}
\by Tatyana~I.~Nekrasova
\paper Cauchy problem for multidimensional difference equations in lattice cones
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 4
\pages 576--580
\mathnet{http://mi.mathnet.ru/jsfu272}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu272
  • http://mi.mathnet.ru/eng/jsfu/v5/i4/p576

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. I. Nekrasova, “Dostatochnye usloviya algebraichnosti proizvodyaschikh funktsii reshenii mnogomernykh raznostnykh uravnenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:3 (2013), 88–96  mathnet
    2. T. I. Nekrasova, “Ob ierarkhii proizvodyaschikh funktsii reshenii mnogomernykh raznostnykh uravnenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 9 (2014), 91–102  mathnet
    3. Tatiana I. Nekrasova, “On the Cauchy problem for multidimensional difference equations in rational cone”, Zhurn. SFU. Ser. Matem. i fiz., 8:2 (2015), 184–191  mathnet
    4. O. A. Shishkina, “Formula Eilera–Maklorena dlya ratsionalnogo parallelotopa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 13 (2015), 56–71  mathnet
    5. E. K. Leǐnartas, T. I. Nekrasova, “Constant coefficient linear difference equations on the rational cones of the integer lattice”, Siberian Math. J., 57:1 (2016), 74–85  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:228
    Full text:73
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021